# SDR HALA2017081600224

- Difficulty date: August 15, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 56,622 hours, 10,433 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 93338
- Condition: Unknown
- Location: Apu
- Part time: 2 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU FAILED,  ATTEMPTED 1 RESTART,  SUSPECT BFS ECU APU BITE FAULTED ECU 20 PLUS MINI FAGS. REMOVED AND REPLACED APU ECU IAW AMM 49-61-05,  OPS CHECKED GOOD.
